An analysis for extrusion of helical shapes from round billets

Cited 12 time in webofscience Cited 0 time in scopus
  • Hit : 256
  • Download : 0
Publisher
Elsevier Limited
Issue Date
1978
Language
English
Article Type
Article
Citation

INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, v.20, no.10, pp.695 - 705

ISSN
0020-7403
DOI
10.1016/0020-7403(78)90056-5
URI
http://hdl.handle.net/10203/66550
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 12 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0